# SDR ANCF2013190900167

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-111
- Aircraft serial: 2394
- Aircraft time: 2,535,333 hours, 16,969 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND,  COFFEMAKER 1 STARTED TO PRODUCE SMOKE.   COFFEMAKER REPLACED IAW AMM 25-85-12-000/400-001-A, TESTED OK.
